The spotting could definitely be caused by that. If it's anything more than spotting then exercise isn't the issue. The spotting can also mean something is unhappy on the inside and you, uh, woke it up from slumber by exercising hard. Run it past your doctor, for sure! Also, some birth control causes serious issues. One of my friends was on Yasmin for a few years before going to the hospital because of her blood pressure (I don't remember exactly what happened but she nearly had a heart attack because of it).
On a side note it is my opinion it's important to get off of any medication that you can live without. Many people agree (Dr Oz for example). Obviously birth control is a necessary thing if you're regularly sexually active.
Best of luck with your issue. If you remember to update once you've asked the doctor about it I'm curious to hear the results! If you don't get answers from the doctor don't be afraid to reach out to naturopaths, nutritionists and other "alternative" forms of medicine.
| current weight: 183.5